Has anyone had experience with intense itching of the arms, back, and abdomen in the weeks following Rituxan infusion? The description of side effects seem to be focused on actual infusion time but I have intense itching that feels like it is below the surface of my skin with few external symptoms. I went through two rounds (4 weekly infusions each) of Rituxan in July and in December. This has occurred between those and continues after December.
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I want to know how to cope with this wait and see until you need treatment problem.
1 answer • 19 Nov 2009
... What does your hematologist/oncologist say?
1 answer • 15 Aug 2012
1 answer • 14 Dec 2012
... deletion. I am trying to find someone else with the p53 deletion for him to corespond with for support. He has tried to find someone but it is a ...
1 answer • 23 Jul 2013
... low grade fevers, during the daytime?
0 answers • 28 Aug 2013